# SDR HALA201910310461

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 28,824 hours, 67,637 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 59718801
- Condition: Disconnected
- Location: Cabin Pressure
- Part time: 28,824 hours, 67,637 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ATB - LEVEL AT FL260 FELT A PRESSURE BUMP FOLLOWED BY A CABIN RATE LEVEL ONE. 2 MINS LATER GOT CABIN ALT LEVEL 3 ALERT. EMERGENCY DESCENT TO MAUI. // PERFORMED VISUAL INSP. IN AFT ACCESSORY FOUND DUCT ASSY. DISCONNECTED. P/N: 5971880-1. RESECURED DUCY ASSY. OPS LEAK CK GOOD 21-30-00 AMM. PERFORMED FIM 21-30 TASK 806. RTS OF CPC PASS NO FAULTS NOTED. AMM 21-30-01-741-801. O.K. FOR SERVICE.PERFORMED VISUAL INSP. IN AFT ACCESSORY FOUND DUCT ASSY. DISCONNECTED. P/N: 5971880-1. RESECURED DUCY ASSY. OPS LEAK CK GOOD 21-30-00 AMM. PERFORMED FIM 21-30 TASK 806. RTS OF CPC PASS NO FAULTS NOTED. AMM 21-30-01-741-801. O.K. FOR SERVICE.
